S. Abe, A characterization of some nite simple groups by orders of their solvable subgroups, Hokkaido Math. J., Vol. 31 (2002), pp. 349-361.
 S. Abe and N. Iiyori, A generalization of prime graphs of nite groups, Hokkaido Math. J., Vol. 29 (2000), pp. 391-407.
 B. Akbari, N. Iiyori and A. R. Moghaddamfar, A new characterization of some simple groups by order and degree pattern of solvable graph, Hokkaido Math. J., Vol. 45 (2016), pp. 337-363.
 B. Akbari, ODs-characterization of some low-dimensional nite classical groups, International Electronic J. Algebra, Vol. 24 (2018), pp. 73-90.
 R. Brandl and W. J. Shi, A characterization of nite simple groups with abelian Sylow 2-subgroups, Ricerche Mat., Vol. 42 No. 1 (1993), pp. 193-198.
 J. Bray, D. Holt and C. Roney-Dougal, The maximal subgroups of the low-dimensional nite classical groups, Cambridge University Press, Cambridge, (2013).
 A. A. Buturlakin, Spectra of nite symplectic and orthogonal groups, Siberian Adv. Math., Vol. 21 No. 3 (2011), pp. 176-210
 J. H. Conway, R. T. Curtis, S. P. Norton, R. A. Parker, R. A. Wilson, Atlas of Finite Groups, Clarendon Press, Oxford, (1985).
 P. B. Kleidman, The maximal subgroups of the Chevalley groups G2(q) with q odd, the Ree groups 2G2(q), and their automorphism groups, J. Algebra, Vol. 117 No. 1 (1988), pp. 30-71.
 M. S. Lucido, Groups in which the prime graph is a tree, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8), Vol. 5 No. 1 (2002), pp. 131-148.
 A. V. Zavarnitsine and V. D. Mazurov, Element orders in coverings of symmetric and alternating groups, Algebra Logic, Vol. 38 No. 3 (1999), pp. 159-170.